Alert archive / California / Wind Advisories in 2006
Wind Advisory 19, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at May 27, 2006, 2:48 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at May 27, 2006, 12:00 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2006, 2:48 AM PDT (09:48 UTC)
- In effect from
- May 27, 2006, 12:00 PM PDT
- Expired
- May 28, 2006, 2:30 AM PDT
- In force
- 15 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 9.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 270948 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 248 AM PDT SAT MAY 27 2006 ...STRONG GUSTY WINDS FOR THE MOUNTAINS AND DESERTS THIS AFTERNOON AND TONIGHT... .A TROUGH OF LOW PRESSURE MOVING THROUGH THE GREAT BASIN WILL INCREASE THE ONSHORE FLOW...BRINGING STRONG GUSTY WINDS TO THE MOUNTAINS AND DESERTS THIS AFTERNOON AND TONIGHT. CAZ055-056-058-271900- /O.NEW.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 248 AM PDT SAT MAY 27 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY. WEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT. WINDS WILL GUST TO 50 MPH. WINDS ARE EXPECTED TO BE STRONGEST AND MOST WIDESPREAD ON THE DESERT SLOPES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060-271900- /O.NEW.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/ APPLE AND LUCERNE VALLEYS- 248 AM PDT SAT MAY 27 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY. WEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT. WINDS WILL GUST TO 45 MPH. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ062-271900- /O.NEW.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/ SAN DIEGO COUNTY DESERTS- 248 AM PDT SAT MAY 27 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY. WEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT. WINDS WILL GUST TO 45 MPH. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ061-271900- /O.NEW.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/ COACHELLA VALLEY- 248 AM PDT SAT MAY 27 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT. WINDS WILL GUST TO 45 MPH. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MARTIN
3 follow-up statements
000 WWUS76 KSGX 271800 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1100 AM PDT SAT MAY 27 2006 ...STRONG GUSTY WINDS FOR THE MOUNTAINS AND DESERTS THIS AFTERNOON AND TONIGHT... .A TROUGH OF LOW PRESSURE MOVING THROUGH THE GREAT BASIN WILL INCREASE THE ONSHORE FLOW...BRINGING STRONG GUSTY WINDS TO THE MOUNTAINS AND DESERTS THIS AFTERNOON AND TONIGHT. CAZ055-056-058-280200- /O.CON.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 1100 AM PDT SAT MAY 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. WEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT. WINDS WILL GUST TO 50 MPH. WINDS ARE EXPECTED TO BE STRONGEST AND MOST WIDESPREAD ON THE DESERT SLOPES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060-280200- /O.CON.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/ APPLE AND LUCERNE VALLEYS- 1100 AM PDT SAT MAY 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. WEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT. WINDS WILL GUST TO 45 MPH. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ062-280200- /O.CON.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/ SAN DIEGO COUNTY DESERTS- 1100 AM PDT SAT MAY 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. WEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT. WINDS WILL GUST TO 45 MPH. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ061-280200- /O.CON.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/ COACHELLA VALLEY- 1100 AM PDT SAT MAY 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT. WINDS WILL GUST TO 45 MPH. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 280155 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 655 PM PDT SAT MAY 27 2006 ...STRONG GUSTY WINDS FOR THE MOUNTAINS AND DESERTS TONIGHT... .A TROUGH OF LOW PRESSURE MOVING THROUGH THE GREAT BASIN WILL INCREASE THE ONSHORE FLOW...BRINGING STRONG GUSTY WINDS TO THE MOUNTAINS AND DESERTS THROUGH TONIGHT. CAZ055-056-058-281000- /O.CON.KSGX.WI.Y.0019.000000T0000Z-060528T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 655 PM PDT SAT MAY 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT. WINDS ARE EXPECTED TO BE STRONGEST AND MOST WIDESPREAD ON THE DESERT SLOPES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060-281000- /O.CON.KSGX.WI.Y.0019.000000T0000Z-060528T1100Z/ APPLE AND LUCERNE VALLEYS- 655 PM PDT SAT MAY 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ062-281000- /O.CON.KSGX.WI.Y.0019.000000T0000Z-060528T1100Z/ SAN DIEGO COUNTY DESERTS- 655 PM PDT SAT MAY 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ061-281000- /O.CON.KSGX.WI.Y.0019.000000T0000Z-060528T1100Z/ COACHELLA VALLEY- 655 PM PDT SAT MAY 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 280930 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 230 AM PDT SUN MAY 28 2006 ...WIND ADVISORY HAS BEEN CANCELLED FOR THE MOUNTAINS AND DESERTS OF EXTREME SOUTHWESTERN CALIFORNIA... .WINDS ARE SLOWLY DECREASING BEHIND A TROUGH OF LOW PRESSURE MOVING INLAND THROUGH THE GREAT BASIN. WINDS IN THE MOUNTAINS AND DESERTS WILL GRADUALLY DECREASE THIS MORNING. CAZ055-056-058-060>062-281030- /O.CAN.KSGX.WI.Y.0019.000000T0000Z-060528T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 230 AM PDT SUN MAY 28 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. AREAS OF NORTH TO NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL SLOWLY DECREASE THROUGH SUNRISE. $$ MARTIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 26, 9:30 PM PDT, 5 hours 18 minutes earlier.
Area forecast discussion, May 26, 9:30 PM PDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 PM PDT FRI MAY 26 2006 .SYNOPSIS...UPPER LEVEL LOW PRESSURE WILL BRING COOLING AND A DEEP MARINE LAYER FOR PERSISTENT LOW CLOUDS WEST OF THE MOUNTAINS THIS WEEKEND. PATCHY FOG AND DRIZZLE IN THE LATE NIGHTS AND MORNINGS. WINDY IN THE MOUNTAINS AND DESERTS AT TIMES...ESPECIALLY SATURDAY AFTERNOON AND EVENING. SLIGHTLY WARMER EARLY NEXT WEEK AS THE LOW WEAKENS. FAIR AND WARMER WITH A DECREASING MARINE LAYER DURING THE SECOND HALF OF NEXT WEEK AS HIGH PRESSURE BUILDS OVER THE SOUTHWEST STATES. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... THERE WAS PARTIAL CLEARING OF THE MARINE LAYER STRATUS IN THE EARLY AFTERNOON...MAINLY IN SAN COUNTY AND PORTIONS OF THE INLAND EMPIRE. IT BEGAN SPREADING INTO THE SAN DIEGO COUNTY VALLEYS AGAIN BY ABOUT 01Z. THE 00Z NKX SOUNDING HAD A STRENGTHENING INVERSION BASED NEAR 3100 FT WITH DRY WLY WINDS ALOFT. STRONG ONSHORE GRADIENTS CONTINUE WITH ABOUT 9 MB SAN-IPL. UPPER TROUGHING WILL SUPPORT A CONTINUING EDDY...RESULTING IN A DEEP AND PERSISTENT MARINE LAYER THROUGH THE WEEKEND. LOW CLOUDS WILL GET INTO THE COASTAL MOUNTAIN SLOPES EACH MORNING WITH LOCAL FOG. AREAS OF DRIZZLE TONIGHT AND SAT MORNING WITH LITTLE CLEARING EXPECTED ON SAT. WITH A DEEP MARINE LAYER AND COOLING ALOFT TO WEAKEN THE INVERSION...A REVERSE CLEARING PATTERN IS LIKELY ON SUN WITH PARTLY CLOUDY SKIES IN THE AFTERNOON W OF THE MOUNTAINS. THERE WILL BE COOLING IN MOST AREAS SAT AND SUN...THEN SOME WARMING AND A DECREASE IN THE MARINE LAYER MON AS THE UPPER TROUGH MOVES E AND HEIGHTS BEGIN TO RECOVER. INCREASING WINDS ALOFT AND ONSHORE FLOW WILL CAUSE LOCAL GUSTY WINDS IN THE MOUNTAINS AND DESERTS...MAINLY DURING THE AFTERNOONS AND EVENINGS. WINDS WILL BE STRONGEST SAT AFTERNOON AND EVENING WHEN THEY COULD LOCALLY REACH ADVISORY STRENGTH. WNW SWELL WILL CONTINUE ABOVE NORMAL SURF INTO SUN. DRY CONDITIONS AND STRONG WINDS WILL INCREASE THE FIRE WEATHER HAZARD IN THE DESERTS AND ON DESERT SLOPES OF THE MOUNTAINS...BUT PROBABLY NOT FOR A LONG ENOUGH TIME PERIOD NOR WIDESPREAD ENOUGH FOR A FIRE WEATHER WATCH. THE WINDS WILL NOT BE AS STRONG SUN OR MON. LONGER RANGE PROGS INDICATE UPPER LEVEL HIGH PRESSURE BUILDING OVER THE SW TUE THROUGH FRI OF NEXT WEEK. THIS WILL GENERALLY BRING A WARMING TREND AND DECREASING MARINE LAYER. && .AVIATION...LOW CLOUDS THAT CLEARED TO SOME EXTENT ACROSS INLAND VALLEYS HAVE NOW FILLED IN WITH THE COASTAL EDDY CONTINUING TO HOLD. CEILINGS OUTSIDE DESERT AREAS ARE GENERALLY RUNNING BETWEEN 1700-2500 FEET MSL. EXPECT OVERCAST CONDITIONS WILL PREVAIL ALL AREAS WEST OF THE MOUNTAINS TOMORROW MORNING LIFTING GRADUALLY BY AFTERNOON WITH A FEW BREAKS...ESPECIALLY INLAND VALLEYS. DEEPENING MARINE LAYER WITH STRONG INVERSION WILL BE TOUGH TO BREAK TROUGH. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH RIP CURRENT RISK THROUGH SUNDAY MORNING FOR ORANGE AND SAN DIEGO COUNTY COASTAL AREAS. SEE LAXSRFSGX. && PUBLIC...PG AVIATION...PURPURA
Hazardous weather outlook, May 26, 4:20 AM PDT, 22 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 420 AM PDT FRI MAY 26 2006 CAZ042-043-271200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 420 AM PDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NORTHWEST SWELL MAY BRING HIGHER SURF AND A HIGH RIP CURRENT RISK AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THROUGH SUNDAY...NORTHWEST SWELL MAY BRING HIGHER SURF AND A HIGH RIP CURRENT RISK AT TIMES. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ055-056-058-060>062-271200- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 420 AM PDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FOR SATURDAY...A TROUGH OF LOW PRESSURE AND STRONG ONSHORE FLOW MAY BRING STRONG AND GUSTY WINDS AND INCREASED FIRE DANGER...MAINLY IN THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MARTIN
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.